# SDR TSAA9757168

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAP JOINT INSPECTION, FOUND WBL 92 LEFT WING L/E SPAR LEVEL 2 CORROSION 2 INCH BY 3 INCH ARUOND BOOST PUMP ATTACHMENT TO SPAR.  REMOVED CORROSION IAW 57-10-01 AND 51-10-6.  LIMITS FOUND TO BE ACCEPTABLE TO BOEING.  REPAIRED IAW DRAWINGS SBX-SBA-98-0010TR AND SBX-SBA-98-0011RR AND APPROVED BY 8110-3 DATED 2/25/98.  (M)
